Drug-induced malabsorption.
Аннотация
Pharmacologic agents of diverse types may alter gastrointestinal absorption of nutrients and other substances. Mechanisms underlying drug-induced absorptive defects that have been documented include: (1) a direct toxic effect causing morphologic changes in the mucosa of the small intestine; (2) inhibition of mucosal enzymes with or without morphologic evidence of mucosal damage; (3) binding and precipitation of micellar components, such as bile acids and fatty acids; and (4) alteration of the physicochemical state of another drug or dietary ion. The malabsorptive effect generally is dose-related, rather than an idiosyncratic reaction, and usually involves multiple nutrients. Certain clinical states, such as in the malnourished alcoholic may predipose the gastrointestinal tract to a drug-induced absorptive defect. For this review we discuss in detail nine commonly used drugs or types of drugs that cause malabsorption of dietary nutrients or other medications.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.